Bounded regular sets. (English) Zbl 0147.25301

Full Text: DOI


[1] Seymour Ginsburg and G. F. Rose, Operations which preserve definability in languages, J. Assoc. Comput. Mach. 10 (1963), 175 – 195. · Zbl 0192.07201 · doi:10.1145/321160.321167
[3] Seymour Ginsburg and Edwin H. Spanier, Semigroups, Presburger formulas, and languages, Pacific J. Math. 16 (1966), 285 – 296. · Zbl 0143.01602
[4] D. Hilbert and P. Bernays, Grundlagen der Mathematik, Edward Brothers Inc., Ann Arbor, Mich., 1944. · JFM 60.0017.02
[5] R. Laing and J. B. Wright, Commutative machines, Tech. Rep., Univ. of Michigan, Ann Arbor, Mich., December 1962.
[6] J. Myhill, Finite automata and the representation of events, WADC Tech. Rep. 57-624, 1957, pp. 112-137.
[7] R. J. Parikh, Language-generating devices, Quarterly Progress Rep. No. 60, Research Laboratory of Electronics, January 1961, pp. 199-212, Massachusetts Institute of Technology, Cambridge, Mass.
[8] V. N. Red\(^{\prime}\)ko, On the commutative closure of events, Dopovidi Akad. Nauk Ukraïn. RSR 1963 (1963), 1156 – 1159 (Ukrainian, with Russian and English summaries).
[9] M. O. Rabin and D. Scott, Finite automata and their decision problems, IBM J. Res. Develop. 3 (1959), 114 – 125. · Zbl 0158.25404 · doi:10.1147/rd.32.0114
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.